The Transgender Boards
Would you like to react to this message? Create an account in a few clicks or log in to continue.

A Cocktail of Hormones

Go down

A Cocktail of Hormones Empty A Cocktail of Hormones

Post  MyNicky Wed Feb 03, 2021 9:38 pm

I'm now on HRT 7.5 months and my doctor has now introduced a third prescription into my regime.
On top of the antiandrogen and estradiol pills I now have patches to wear full time too. Which I am self conscious about despite being completely out of sight.
This I have to say about wearing patches:
You'll never realise just how much your skin folds and stretches until you do. You try to find a spot away from skin creases and folds but it'll make no difference. My skin pulls and bunches around the patch whenever I move making the whole area around it super itchy. Incidentally though the patch itself isn't causing irritation. I think it's just a new sensation that I'll eventually get used to.
My hormone levels haven't been behaving themselves which is frustrating. My T levels have dropped right off, but so has the E.
MyNicky
MyNicky

Posts : 40
Join date : 2018-08-05
Location : Australia

Back to top Go down

Back to top


 
Permissions in this forum:
You cannot reply to topics in this forum